- Contains paracetamol – each sachet contains 650mg of paracetamol (an analgesic) to help relieve pain caused by sore throat, headache and body aches.
- Helps relieve nasal congestion – each sachet contains 12.2mg of phenylephrine hydrochloride (a decongestant) to help decrease swelling in the nasal passages and alleviate the feeling of a blocked nose.
- Helps relieve flu symptoms – helps manage cold and flu symptoms including fever, aches, pains, headache, sore throat and nasal congestion.
- 10 Lemsip sachets – this medicine comes in handy individual sachets, which dissolve in hot water. Each powder sachet can be mixed with hot water to help provide soothing relief.
- Additional ingredients – this medicine also contains sucrose and aspartame.
Always read the label
There are no reviews yet.